# SDR SWAA20111213310

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 75,821 hours, 67,233 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 65C37594
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STIFFENER CRACKED BETWEEN WBL 104 TO WBL 125.  REPAIRED STIFFENER PER SRM.
